Doctor insights on:
Remedies For Lacrimation
Excessive tearing: Lacrimation is an excess tearing. It can be due to excess production which is mainly caused by eye condition and sometime due to an irritation. It can also be due to blockage or tightness of the tear drainage system. A complete evaluation by your ophthalmologist can pinpoint the cause. ...Read moreSee 2 more doctor answers
Depends on the cause: If your tearing is from a blocked tear duct, then the duct needs to be opened. If the tearing is from dry eyes (and you are tearing too much to compensate for it) then you need artificial tear drops to soothe your eyes. This will stop the tearing. ...Read moreSee 1 more doctor answer
What does it mean if a person have lacrimation problems with fatal familial insomnia or sporadic fatal insomnia?
Lacrimation problems: Early in familial or sporadic fatal insomnia, a person may experience altered attentiveness, trouble initiating sleep, and periods of high fever, sweating, salivation, and lacrimation. This is excessive lacrimation rather than inability to weep tears. There are also uncoordinated movements, myoclonus, and hyperreflexia on neuro exam. Lacrimation is not the center of this syndrome. ...Read more
Blocked tear duct?: Usually a blocked tear duct will have resolved by now, but it doesn't always. I would discuss with her pediatrician having a referral to a pediatric opthamologist to evaluate the eye and tear duct and determine the next course of action (if they determine that there needs to be one). ...Read more
Allergy: or tear duct issues use a mild over the counter drop like visene allergy if it persists let me know ...Read more
Does using eye tears without preservative constantly have any side effects if i decide to stop them? And is it good for blepharitis?
Treat cause: Preservative-free tears are safe to use. If you are using them that often, then it means you need them. Stopping will lead to more dry eye symptoms. Blepharitis is a condition that exacerbates dry eyes. Artificial tears are only maskong your underlying problem. Think of artificial trars as tylenol for a fever. You need to treat the reason why you have the fever in the first place. See an eye md. ...Read more
- Talk to a doctor live online for free
- Remedies for itching
- Remedies for sebopsoriasis
- Home remedies for gengivitis
- Ask a doctor a question free online
- Fast home remedies that are good for stool softening
- Home remedies for acne holes on face
- What are the safest home remedies for loose vagina?
- Home remedies for black stool
- Talk to a ophthalmologist online for free